# SDR AU000212

- Difficulty date: March 10, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 12007993615
- Condition: Separated
- Location: Hydraulic Bay
- Part time: 15,226 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) LH NACELLE HYDRAULIC ACCESS DOOR SEPARATED. DAMAGE TO THE LHINBOARD FLAP.
